sexual-counselling-icon
Not getting periods
My gf thought she'll have a period and we wanted to have a good time and took primolut n for 2 days one tablet each day and we had a night together after the second day night time after taking the tablet I didn't do penetration i had a blanket over my penis she didn't get periods even after three days of stopping the tablets
70 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

You have used primolut N to delay your periods. However it seems to have upset the hormonal balance in your body. Please consult a gynecologist.
Next Steps
Consult a gynecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.